MathSciNet Relay Station
MathSciNet bibliographic data
MR1134091 (92m:58137) 58G16 (35L05)
Ibragimov, N. Kh.; Oganesyan, A. O. Hierarchy of Huygens equations in spaces with a nontrivial conformal group. (Russian) Uspekhi Mat. Nauk 46 (1991), no. 3(279), 111--146, 239; translation in Russian Math. Surveys 46 (1991), no. 3, 137–176
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement